# SDR SWAA2019041231652

- Difficulty date: March 21, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1000
- Condition: Debonded
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN WHEEL WELL VAPOR BARRIER WEB PREVIOUS REPAIR DEBONDED AT BS. 663.   / R&R BULKHEAD IAW SRM & DWG.
